# SDR AALA20160204011

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 40,526 hours, 4,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE B LT CEILING EMER LIGHT DOES NOT COME ON & PACK BATTERY VOLTAGE TOO LOW & BATTERY CANNOT RECHARGE.  REPLACED & TESTED NORMAL IAW AMM 33-50-00 & 33-51-00.  ACFT IN BASE MX.
